# SDR FDEA201103082037

- Difficulty date: March 8, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 41,137 hours, 18,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST USING PUSH-BUTTON  OR OVERHEAD PANEL LIGHT SWITCH.   R & R EMERGENCY LIGHT BATTERY LOCATED ADJACENT LT PASSENGER ENTRY DOOR IAW MM 33-51-14-04-0.  EMERGENCY LIGHT TEST GOOD IAW MM 33-55-0  0-05.  R & R EMERGENCY LIGHT BATTERY LOCATED ADJACENT LT PASSENGER ENTRY DOOR IAW MM 33-51-14-04-0.  EMERGENCY LIGHT TEST GOOD IAW MM 33-55-00-5. (CLOSED)
